# SDR DXTA2022112874810

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 6,869 hours, 5,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY WHITE LIGHT BY SEAT 3 HAS FALLEN OUT OF ITS HOLDER. THE LIGHT STILL FUNCTIONS.   SECURED FLOOR EMERGENCY WHITE LIGHT ASSY. NEAR #3 SEAT IN REF TO AMM 33-52-11
